# SDR AALA202107122889

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 66,635 hours, 25,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ASSEMBLY AT ROW 19 IS LAYING ON FLOOR. REATTACHED SEAT TRIM AND LIGHT AT SEAT ROW 19 AND ACCOMPLISHED A A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHT PER AMM 33-50-00.
